Mathematical model for low density lipoprotein (LDL) endocytosis by hepatocytes.

Wattis, JA; O'Malley, B; Blackburn, H; Pickersgill, L; Panovska, J; Byrne, HM; Jackson, KG; (2008) Mathematical model for low density lipoprotein (LDL) endocytosis by hepatocytes. Bulletin of mathematical biology, 70 (8). pp. 2303-33. ISSN 0092-8240 DOI: https://doi.org/10.1007/s11538-008-9347-9

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s11538-008-9347-9

Abstract

Share

Download

Filename: 11538_2008_Article_9347.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar